Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 8, Issue 3, 1992
Metadata
 

Boundary value problems in Lipschitz cylinders for three-dimensional parabolic systems
Russell M. Brown and Zhongwei Shen
pp. 271–303
Abstract | Full-Text PDF (1609 KB) | Metadata

Un problema de valores propios para un sistema parabólico periódico y aplicaciones
Beatriz Elena Villa
pp. 305–328
Abstract | Full-Text PDF (1214 KB) | Metadata

A wavelet characterization for weighted Hardy Spaces
Sijue Wu
pp. 329–349
Abstract | Full-Text PDF (853 KB) | Metadata

Regularité des bases d'ondelettes et mesures ergodiques
Albert Cohen and Jean-Pierre Conze
pp. 351–365
Abstract | Full-Text PDF (825 KB) | Metadata

Weighted Poincaré and Sobolev inequalities for vector fields satisfying Hörmander's condition and applications
Guozhen Lu
pp. 367–439
Abstract | Full-Text PDF (3623 KB) | Metadata

Sur la géometrie symplectique de l'espace des géodésiques d'une variété à courbure négative
Jean-Pierre Otal
pp. 441–456
Abstract | Full-Text PDF (1343 KB) | Metadata

Sur l'existence des analyses multi-résolutions en théorie des ondelettes
Pierre Gilles Lemarié-Rieusset
pp. 457–474
Abstract | Full-Text PDF (893 KB) | Metadata